pammy

Forum Replies Created

Viewing 7 posts - 1 through 7 (of 7 total)
  • Author
    Posts
  • in reply to: Cidp after Covid #117875
    pammy
    Participant

    Thank you.
    Don’t know who your neuro is,but fatigue is a hallmark
    of the disease process. (Back pain can be tiring of course.) Spine is CNS central nervous system, by definition this is peripheral nervous system, peripheral nerves. The prednisone helped fatigue and back pain , because steroids give one more energy, that’s why they are illegal in sports, and its a powerful anti inflammatory.
    Everyone seems to be affected differently, and not sure
    from what I read here, CIDP is the correct diagnosis, for many posts I have read. I am in the U.S.
    and diagnosis, treatments, symptoms defined for Cidp in
    Australia, for instance, seems to be completely different than here. I am more confused and bewildered
    since coming on this site and reading all the different cases, treatments, scenarios and outcomes, than before.

    Thank you for sharing.

    in reply to: Cidp after Covid #117873
    pammy
    Participant

    Thanks Walter,

    Did you go into 50mg prednisone of titrate up in 10 mg doses ? I am 110 lbs. , i think weight matters ? Did you have side affects and in what way did it help ?

    Do you know about pulsing corticosteroids ?
    Ive seen that many places, not sure if its iv or what the pulsing means…take infusion then stop, then start ?

    Thanks

    in reply to: Lower leg and feet muscle tightness #117869
    pammy
    Participant

    Yes, thank you, i understand, just more curious
    why it is manifesting as tightness, when that was not
    a predominant feature for me in my lower leg in the
    5 ish yrs I have had this, it was muscle weakness.
    I have read elsewhere that tightness is sometimes a feature of muscle weakness. The muscle is weak, weaker
    that ones normal, and one is attempting to use it to
    perform more work than it is capable of doing, just walking, so as a result, it tightens up. Stretching it only will make it tighter ? I cant find anyone to corroborate or what to do other than attempt slow strengthening with PT. Its a vicious cycle, because,
    the tightness is so uncomfortable, and causes less balance while walking, so I walk less, which makes muscles weaker. I am also much more tired. Im in NYC,
    covid lockdowns, dead of winter cold, stuck inside.
    Only getting home PT, facilities are closed that have
    treadmills, and other sophisticated machines for this rehab. I have gone to in the past.
    Docs don’t know, really, the lack of coordination of care is stunning.

    in reply to: Lower leg and feet muscle tightness #117868
    pammy
    Participant

    Thank you Walter, I have been on ivig for 4 yrs.
    Severe Tightness, as opposed to weakness, only come on after having covid. When I first started ivig, i did experience some bottom of foot tightness and toes
    curled from that. But as i improved on the ivig, got Pt
    it subsided, until now and it is worse than ever.

    in reply to: Lower leg and feet muscle tightness #117865
    pammy
    Participant

    Do has anyone explained to you why the tightness,
    that a symptoms worsens w you get cold makes sense,
    but why tightness, when the hallmark of the disease is muscle weakness ?

    I don’t know why, doc here n nyc are very reluctant for prednisone, especially if its the pts. idea, not theirs, its like asking for plutonium.
    Than you for your opinion.

    in reply to: Lower leg and feet muscle tightness #117863
    pammy
    Participant

    What exactly do you with your Pt ?
    Due to covid, mine comes to house due to covid rules NYC.
    I had covid, 8 mos. ago, not bad, recovered at home.
    This tightness thing is all since then.
    I had new elctrodiagnoatic studies, confirm regression.
    See my prior post from 2 days ago

    Thank you doe your input.

    in reply to: Cidp after Covid #117854
    pammy
    Participant

    I had the antibody test, months ago.
    There concern for these other drugs is the myriad
    of side effects and risks for every other infection
    on earth, not just covid. Gabapentin, once i passed 200 mg, which is non therapeutic, I cant stay awake, lyrica has had no affect, is like a sugar pill for me.
    Plasmapheresis, is inpatient, pic line, during the highest number of covids on nyc since last year, and a new starin.

    I have manhattan docs, centers of excellence.
    They feel its covid antibody inflammation, which
    they don’t know enough about, that is the cause, and
    there is no data, studies, enough cases to even guess
    what to do responsibly. I am the only cidp,
    covid pt. my doc has. I have googled it…NOTHING
    I was thinking, regeneron,or remdesevere, as that is given to hinder the covid inflammatory response, specifically. Maybe that is still in me, as indicates in the antibody test.
    Docs, hate to have suggestions made to them about drugs, or anything…too much ego, and they hate that they dont know, and since covid in nyc, I can sense the change in their attitude in seeing pts in full ppe, at these major hospitals, they r uncomfortable, hot, typing their own notes during visit so not to have another person in room like prior to covid doing chart notes, making them impatient.
    The immune response is different now in me, or the ivig would still work..nothing else changed.

    I appreciate your input, if you hear of anyone with my situation please let me know. This is making my life
    no existent right now. Hands feet, pain unyielding.

    Pammy

Viewing 7 posts - 1 through 7 (of 7 total)